# SDR CALA9601438

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER FORWARD END OF NINE RIBS CRACKED AT INTERIOR OF NR 5 SLAT. THE CRACKS RANGED IN LENGTH FROM .1250 INCH TO 1 INCH.  THE CRACKS WERE STOP DRILLED.  REPAIRS WERE FABRICATED AND INSTALLED IAW SRM 57-50-3.
